Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Mar 31, 2026, 12:12 AM CDT for Kewaunee County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2026, 12:12 AM CDT (05:12 UTC)
- Expired
- Mar 31, 2026, 12:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Kewaunee County, WI
The radar
The Green Bay radar (KGRB), 41 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.2 hours before the alert went out and 394 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.7
The text
As transmitted.
448
WUUS53 KGRB 310512
SVRGRB
WIC061-310545-
/O.NEW.KGRB.SV.W.0007.260331T0512Z-260331T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1212 AM CDT Tue Mar 31 2026
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Kewaunee County in northeastern Wisconsin...
* Until 1245 AM CDT.
* At 1212 AM CDT, a severe thunderstorm was located over Luxemburg,
or 7 miles south of Bay Shore Park, moving east at 55 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Kewaunee around 1225 AM CDT.
Other locations impacted by this severe thunderstorm include Krok,
Slovan, Gregorville, Rankin, Ellisville, Euren, East Krok, Kodan,
Alaska, and Birchwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4439 8777 4464 8776 4464 8777 4468 8778
4467 8737 4469 8737 4469 8732 4433 8750
TIME...MOT...LOC 0512Z 277DEG 46KT 4453 8776
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Bersch2 follow-up statements
348
WWUS53 KGRB 310532
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1232 AM CDT Tue Mar 31 2026
WIC061-310545-
/O.CON.KGRB.SV.W.0007.000000T0000Z-260331T0545Z/
Kewaunee WI-
1232 AM CDT Tue Mar 31 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL KEWAUNEE COUNTY...
At 1231 AM CDT, a severe thunderstorm was located near Kewaunee,
moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Kewaunee around 1235 AM CDT.
Other locations impacted by this severe thunderstorm include Krok,
Norman, Kewaunee Power Station, Slovan, Rostok, Rankin, Ellisville,
Stangelville, Scarboro, and East Krok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4439 8775 4454 8772 4459 8752 4461 8741
4460 8737 4433 8750
TIME...MOT...LOC 0531Z 280DEG 42KT 4447 8763
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Bersch316
WWUS53 KGRB 310540
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1240 AM CDT Tue Mar 31 2026
WIC061-310550-
/O.EXP.KGRB.SV.W.0007.000000T0000Z-260331T0545Z/
Kewaunee WI-
1240 AM CDT Tue Mar 31 2026
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KEWAUNEE COUNTY WILL
EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 4439 8775 4454 8772 4459 8752 4461 8741
4460 8737 4433 8750
TIME...MOT...LOC 0540Z 277DEG 46KT 4446 8748
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 5:57 PM CDT, 6 hours 15 minutes earlier. Its key messages:
- Mild temperatures this afternoon, with several locations across central Wisconsin reading in the upper 60s to low 70s.
- Potential for isolated strong storms tonight into Tuesday morning. Main threat with any stronger storms would be hail up to 1 inch. Storms may then re-develop Tuesday afternoon, though confidence in storm coverage and intensity is low.
- Winter weather impacts are likely Wednesday and Thursday, with both ice and snow accumulations possible.
- Hydro concerns arise later this week following the passage of two moisture rich systems.
Area forecast discussion, Mar 30, 5:57 PM CDT, 6 hours 15 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 557 PM CDT Mon Mar 30 2026 Updated aviation portion for 00Z TAF issuance .KEY MESSAGES... - Mild temperatures this afternoon, with several locations across central Wisconsin reading in the upper 60s to low 70s. - Potential for isolated strong storms tonight into Tuesday morning. Main threat with any stronger storms would be hail up to 1 inch. Storms may then re-develop Tuesday afternoon, though confidence in storm coverage and intensity is low. - Winter weather impacts are likely Wednesday and Thursday, with both ice and snow accumulations possible. - Hydro concerns arise later this week following the passage of two moisture rich systems. && .DISCUSSION... Issued at 1030 AM CDT Mon Mar 30 2026 Rain/storm chances... Main focus for the near-term continues to revolve around strong or severe storm potential tonight. Expect scattered showers and embedded storms to develop within WAA regime ahead of the front later this afternoon as parent low passes to our south. Overall, not many changes from going forecasts, as dry air entrainment from high pressure over the northern Plains will continue to be a hindrance to storm initiation. Additionally, find it hard to believe that we will get any surface-based convection given placement north of the boundary, elevated CAPE beginning ~700 to 600 mb, and robust surface capping due to northeast flow off of Lake Michigan. If anything does manage to fire, greatest threat looks to be hail given elongated hodographs and steep mid- level lapse rates. Brief window for light icing (mainly on elevated surfaces) still appears possible across the far north late tonight into early Tuesday morning as colder air wraps in around the back edge of the departing low, though impacts should be minimal. As the surface low continues to track into lower Michigan on Tuesday, a conditional chance exists for storms to re-develop during the early to mid-afternoon window, mainly over east-central Wisconsin. Par for the course, storm initiation may be hampered by lingering cloud debris from early morning convection and whether or not we can get sufficient surface heating to warm to convective temperatures. Overall appearance is that of a classic early spring marginal risk, with low confidence in both storm coverage and intensity. Wintry system late week... Following a brief lull in precipitation on Wednesday, fake spring comes to an end as another Colorado low treks north into the Great Lakes. Still lots of questions with this system, though a slew of different p-types seems inevitable. Ensembles seem to be honing in on the track of the low, which would bring the main deformation precip shield into Wisconsin by late Wednesday afternoon. Still remains to be seen whether or not we end up on the warm or cold side of this system, though concerns arise as the most recent suite of long-range guidance shows a prominent warm nose making it into central and east-central Wisconsin. As such, icing probabilities have trended up significantly from yesterday's forecast package, with probabilities for receiving 0.25 inches of ice now standing at around 30 to 50% across portions of central Wisconsin to the Fox Valley. This is well-represented in the WSSI-P by a 50 to 70% chance for moderate winter storm impacts, weighed heavily on ice accumulation. Snowfall trends have also increased and shifted further north, with 20 to 40% chances for receiving 6 inches of snow generally north of Hwy 29. In addition, ample moisture transport from a wide open Gulf would place east-central Wisconsin near the 99th percentile for QPF relative to climo, with ECMWF EFI and shift of tails forecast suggesting higher confidence in boom potential. Overall, any wobble in surface temperatures and the strength of the warm layer aloft will play large roles in what the dominant p-type will be, which bears monitoring in the coming days. Late week/hydro concerns... Active pattern remains full steam ahead as 500 mb wave train continues to amplify toward the end of the week. Another system, albeit slightly warmer, arrives this weekend and is progged to dump another round of QPF over northeast Wisconsin. Dominant p-type at this time looks to be rain, though any changes in the track of the low would change this. The cumulative effect of two moisture rich systems over the course of the week will be the development of hydro concerns, with a signal for river and stream rises already showing up. Minor flooding would likewise be possible in low-lying and poor drainage areas. && .AVIATION...for 00Z TAF Issuance Issued at 556 PM CDT Mon Mar 30 2026 Main aviation concerns revolve around thunderstorm potential and IFR ceilings as a low system will track south of the region tonight and Tuesday. VFR conditions will prevail through much of the evening with mid and high level clouds thickening over the terminals. Elevated instability and steep mid- level lapse rates will support isolated to scattered showers and storms, but there is low predictability with the timing and coverage. Delayed the prob30 group at KGRB and KATW a couple of hours (05-08Z). Guidance develops MVFR visibilities over eastern WI due to the cool, moist onshore flow off Lake Michigan late this evening and overnight. Confidence is low in this detail for the time being. Ceilings are expected to drop to MVFR at the terminals around 09z-12z. Confidence has increased for scattered showers and storms to develop Tuesday morning, with widespread MVFR to IFR ceilings and MVFR visibilities becoming prevalent. Confidence is medium regarding the exact timing of IFR onset. After the surface low exits Wisconsin, a gradual improvement to ceilings is expected on Tuesday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Goodin AVIATION.......MPC
Hazardous weather outlook, Mar 30, 12:45 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1245 PM CDT Mon Mar 30 2026 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311745- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1245 PM CDT Mon Mar 30 2026 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected to develop late this evening and overnight. A stronger storm or two is possible, with hail and brief heavy rain being the main hazards. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorm re-development will be possible over east-central Wisconsin early to mid-afternoon on Tuesday, though coverage and intensity remains uncertain. If any stronger storms were to develop, the main threat would be hail. Confidence is increasing for winter weather impacts Wednesday and Thursday, with both snow and ice accumulations possible. A combination of snow load, icing, and gusty northeast winds may result in power outages and broken tree limbs. The Thursday morning commute will also be impacted. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. LMZ521-522-541>543-311745- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1245 PM CDT Mon Mar 30 2026 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Isolated strong storms with hail and brief heavy rain will be possible late this evening and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Isolated strong storms with hail and brief heavy rain will be possible Tuesday afternoon. Goodin
In the hours before
Special weather statement, Mar 30, 10:59 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1059 PM CDT Mon Mar 30 2026
WIZ020-030-031-037-039-074-310445-
Southern Oconto County WI-Waupaca WI-Shawano WI-Marathon WI-Brown WI-
Menominee WI-
1059 PM CDT Mon Mar 30 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BROWN...SOUTHEASTERN
MARATHON...SOUTHERN MENOMINEE...NORTHERN WAUPACA...SOUTHERN OCONTO
AND SHAWANO COUNTIES THROUGH 1145 PM CDT...
At 1058 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mosinee to near Bevent to 9 miles
southeast of Wittenberg. Movement was east at 30 mph.
HAZARD...Wind gusts up to 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Weston, Bevent, and Wittenberg around 1105 PM CDT.
Shawano around 1130 PM CDT.
Other locations impacted by these storms include College Of Menominee
Nation, Birnamwood, Tigerton, Whitcomb, Howard, Frazer Corners,
Angelica, Belle Plaine, Bonduel, and Buckbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4477 8970 4491 8954 4497 8920 4499 8849
4497 8773 4483 8780 4471 8792 4463 8793
4464 8790 4455 8794 4456 8819 4459 8819
4461 8904 4466 8922 4468 8923 4468 8930
TIME...MOT...LOC 0358Z 262DEG 26KT 4481 8961 4478 8929 4473 8901
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
BerschLocal storm report, Mar 30, 11:10 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1110 PM CDT Mon Mar 30 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM Hail 1 N Stockbridge 44.07N 88.30W
03/30/2026 M1.75 Inch Calumet WI Public
Report from mPING: Golf Ball (1.75 in.).
&&Local storm report, Mar 30, 11:50 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1150 PM CDT Mon Mar 30 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Hail Whitelaw 44.15N 87.83W
03/30/2026 M0.50 Inch Manitowoc WI NWS Employee
1121 PM Hail 1 S Brillion 44.16N 88.07W
03/30/2026 E1.00 Inch Calumet WI Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Mar 31, 12:00 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1200 AM CDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM Hail 3 S Kunesh 44.56N 88.19W
03/30/2026 M0.50 Inch Outagamie WI Amateur Radio
&&Local storm report, Mar 31, 12:01 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1201 AM CDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM Hail 1 E Navarino 44.61N 88.47W
03/30/2026 M0.70 Inch Shawano WI Public
&&Local storm report, Mar 31, 12:08 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1208 AM CDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Hail 2 WNW Ashwaubenon 44.50N 88.11W
03/31/2026 M1.25 Inch Brown WI NWS Employee
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 10:20 PM CDT | Special Weather Statement | GRB | Marathon | 40 min |
| Mar 30, 10:36 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 39 min |
| Mar 30, 10:51 PM CDT | Special Weather Statement | GRB | Calumet, Winnebago | 24 min |
| Mar 30, 10:59 PM CDT | Special Weather Statement | GRB | Shawano | 46 min |
| Mar 30, 11:05 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 25 min |
| Mar 30, 11:10 PM CDT | Special Marine Warning | GRB | 65 min | |
| Mar 30, 11:15 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano, Waupaca | 45 min |
| Mar 30, 11:26 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 49 min |
| Mar 30, 11:28 PM CDT | Severe Thunderstorm Warning | GRB | Door | 34 min |
| Mar 30, 11:30 PM CDT | Special Marine Warning | GRB | 53 min | |
| Mar 30, 11:41 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 49 min |
| Mar 31, 12:08 AM CDT | Special Marine Warning | GRB | 67 min | |
| Mar 31, 3:31 AM CDT | Small Craft Advisory | GRB | 3 days | |
| Mar 31, 7:07 AM CDT | Special Weather Statement | GRB | Wood | 53 min |
| Mar 31, 7:46 AM CDT | Special Weather Statement | GRB | Waushara | 29 min |
| Mar 31, 8:10 AM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 50 min |
| Mar 31, 8:26 AM CDT | Special Weather Statement | GRB | Winnebago | 34 min |
| Mar 31, 8:50 AM CDT | Special Weather Statement | GRB | Calumet | 40 min |
| Mar 31, 9:15 AM CDT | Special Weather Statement | GRB | Manitowoc | 45 min |
| Mar 31, 10:57 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc | 63 min |
| Mar 31, 11:00 AM CDT | Special Weather Statement | GRB | Kewaunee | 30 min |
| Mar 31, 11:24 AM CDT | Special Weather Statement | GRB | Winnebago | 36 min |
| Mar 31, 11:54 AM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 66 min |
| Mar 31, 2:10 PM CDT | Winter Storm Watch | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.